Home  >>  Archives  >>  Volume 16 Number 4  >>  st0464

The Stata Journal
Volume 16 Number 4: pp. 1039-1057

Subscribe to the Stata Journal

Tests for normality based on the quantile-mean covariance

Javier Alejo
Center for Distributive, Labor and Social Sciences
Facultad de Ciencias Económicas
Universidad de La Plata
The National Scientific and Technical Research Council (CONICET)
La Plata, Argentina
Anil Bera
University of Illinois at Urbana–Champaign
Champaign, IL
Antonio Galvao
University of Iowa
Iowa City, IA
Gabriel Montes-Rojas
Universitat Autònoma de Barcelona
Barcelona, Spain
Zhijie Xiao
Boston College
Boston, MA
Abstract.  We present a new command, qctest, to implement tests for normality of a random variable based on the quantile-mean covariance. The test procedures are based on recent results by Bera et al. (2016, Econometric Theory 32: 1216–1252) and are an efficient alternative to existing normality tests in the literature.
Terms of use     View this article (PDF)

View all articles by these authors: Javier Alejo, Anil Bera, Antonio Galvao, Gabriel Montes-Rojas, Zhijie Xiao

View all articles with these keywords: qctest, skewness, kurtosis, normality

Download citation: BibTeX  RIS

Download citation and abstract: BibTeX  RIS